# SDR DALA2024013001366

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0177843) FLOOR SUPPORT AT STA 947+4" LBL25 WL208 HAS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT AT STA 947+4", LBL 25-LBL 50 IAW B737-900 SRM 51-40-02-0G AND DWG. 147A5650.
